| Model Number |
SMALL JOINT OATS SET, 8 MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 07/31/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-8981-08s small joint oats set when trying to harvest the donor side with a harvester, it didn't work, even though following the instructions in the manual.There is no specific issue reported.The complaint was that the sample was not extracted properly even though it was used according to the instructions.A new one was opened and was able to harvest it cleanly.The process was completed without any problems and no patient harms.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error.